# SDR AALA202412187409

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 24,926 hours, 9,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR ASSIST BOTTLE LOADING SPRING BROKEN. MAINTENANCE REPLACED L4 DOOR ASSIST BOTTLE AS REQUIRED. REF AMM 52-13-14.
